The random sweating during the day, the occasionally floaty feeling in my head. Is my blood sugar dropping? Is it just kind of a faux-low because I am going from high to normal?
Symlin has been going well so far. I am ramping up my doses very slowly, because I remember that's what worked best for me last time. Going from one dose to another too quickly definitely brought on the nausea, and nobody likes that. I was surprised at how simple it was to re-adjust to pen injections after so many years on a pump. I had forgotten what all that knob-twisting and priming felt like. I tend to wear dresses to work, so I am perfecting the art of the quick injection through the clothes. I did my injection so fast at lunch with a co-worker the other day that she didn't even notice I had done anything. Stealthy!
(Hmm, just realizing you can't spell "healthy" without most of "stealthy"...)
I have been seeing a lot more numbers under 200 mg/dl, which is awesome for me. I am satisfied with smaller amounts of food, and about that? I'm finding if you don't take the Symlin at least 10 minutes before your lunch, you will suddenly find yourself stuffed in the middle of whatever you chose for your lunch that day. I tend to eat one thing at a time, so it's kind of a let-down if you were looking forward to soup while wondering if you are even going to be able to finish your salad. (First World problems!)
|Not THIS kind of Symlin pen, silly.|
Those are the effects of Symlin right there. I also forgot about how sometimes when I am on Symlin, my highs sometimes start feeling like lows, just a little. Normally highs are just times when I'm sleepy, cranky and thirsty, but with Symlin, some of them have been joined by that weird adrenaline-rush drifty feeling.
For the most part, Symlin and I are pals. Will this progress into a long-term relationship? I guess we'll see. Stick around, and maybe you'll find out.